Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions about Wellbutrin elkat

Posted by Tomatheus on January 8, 2006, at 0:54:44

In reply to Re: Questions about Wellbutrin Tomatheus, posted by elkat on January 7, 2006, at 23:32:21

> I'm about 10 days into no ADs and I'm getting depressed and feel physically ill. But, I'm not real sure about going on yet another med to cancel out the side effect of something that wasn't working that great anyway, or was quitting on me. It just doesn't make sense.

Elkat,

I definitely don't blame you for feeling the way that you do. The only reason that I stayed on Wellbutrin for as long as I did was because it was superior to the only two other meds that I had tried up to that point (Paxil, which temporarily induced rapid cycling; and Zyprexa, which basically turned me into a zombie). So, I ended up adding lithium to it, which resulted in me taking a combo that was superior to Wellbutrin alone but (as you can probably tell from my previous message on this thread) ended up getting me nowhere. In retrospect, I think I would have been better off switching from Wellbutrin to another medication instead of trying to augment something that was doing me little good to begin with. So, I think that your approach makes sense. Hopefully your pdoc will understand why you did what you did and won't get too upset.

Tomatheus


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:594725
URL: http://www.dr-bob.org/babble/20051231/msgs/596452.html